Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 258, NWS Pittsburgh, PA

August 12, 20216 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 12, 2021, 7:09 PM EDT for 6 counties in Pennsylvania. It was in force for 81 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 7:09 PM EDT (23:09 UTC)
Expired
Aug 12, 2021, 8:30 PM EDT
In force
81 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Armstrong County, PA, Fayette County, PA, Indiana County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 83 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:14 PM EDTTSTM WND DMG1 Nw Kinlock, PAREPORT OF LARGE TREE BRANCHES DOWN.
Aug 12, 7:17 PM EDTTSTM WND DMGTrafford, PATREE DOWN ON 7TH ST. EXTENSION IN TRAFFORD
Aug 12, 7:31 PM EDTTSTM WND DMG2 Wsw Salina, PAREPORT OF UPROOTED TREES IN THE AREA.
Aug 12, 7:37 PM EDTTSTM WND DMG2 Se Cecil, PASEVERAL TREES AND POWER LINES DOWN AROUND CECIL TOWNSHIP
Aug 12, 7:41 PM EDTTSTM WND DMGDelmont, PAREPORT AND PHOTOS OF SNAPPED TREES IN DELMONT.
Aug 12, 7:42 PM EDTTSTM WND DMG1 Se Thompsonville, PACOUNTY OFFICIALS HAVE REPORTED SEVERAL TREES AND LINES DOWN IN PETERS TOWNSHIP
Aug 12, 7:43 PM EDTTSTM WND DMG1 Ne Mcmurray, PATREES AND LINES DOWN AT THOMSVILLE AND PARKWOOD IN PETERS TWP
Aug 12, 7:45 PM EDTTSTM WND DMG1 N Mccullough, PASEVERAL TREES AND POWER LINES DOWN IN PENN TOWNSHIP
Aug 12, 7:50 PM EDTTSTM WND DMG1 Wnw Forbes Road, PATREE/WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 1:11 PM EDTSevere Thunderstorm WatchSPC9 hr
Aug 12, 3:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS51 KPBZ 122309
SVRPBZ
PAC003-005-051-063-125-129-130030-
/O.NEW.KPBZ.SV.W.0258.210812T2309Z-210813T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
709 PM EDT Thu Aug 12 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Central Washington County in southwestern Pennsylvania...
  Southern Indiana County in west central Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Westmoreland County in southwestern Pennsylvania...
  South central Armstrong County in west central Pennsylvania...
  Northeastern Fayette County in southwestern Pennsylvania...

* Until 830 PM EDT.

* At 709 PM EDT, severe thunderstorms were located along a line
  extending from New Kensington to Baldwin to near Wolfdale, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Pittsburgh, Penn Hills, Mount Lebanon, Bethel Park, Monroeville,
  McMurray, Greensburg, McKeesport, Washington, Jeannette,
  Canonsburg, and Latrobe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4037 7899 4018 7913 4018 7914 4016 7914
      4016 7916 4012 7917 4011 7918 4012 7921
      4009 7925 4003 7930 4022 8047 4038 8002
      4060 7973 4053 7890
TIME...MOT...LOC 2309Z 271DEG 31KT 4057 7973 4038 7996 4025 8033 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
949 
WWUS51 KPBZ 122357
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
757 PM EDT Thu Aug 12 2021

PAC003-005-051-063-125-129-130030-
/O.CON.KPBZ.SV.W.0258.000000T0000Z-210813T0030Z/
Washington PA-Indiana PA-Allegheny PA-Westmoreland PA-Armstrong PA-
Fayette PA-
757 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL WASHINGTON...SOUTHERN INDIANA...SOUTHEASTERN ALLEGHENY...
WESTMORELAND...SOUTH CENTRAL ARMSTRONG AND NORTHEASTERN FAYETTE
COUNTIES...

At 757 PM EDT, severe thunderstorms were located along a line
extending from near Homer City to near Latrobe to near McMurray,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh, Penn Hills, Mount Lebanon, Bethel Park, Monroeville,
McMurray, Greensburg, McKeesport, Washington, Jeannette, Canonsburg,
and Latrobe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4018 7913 4018 7914 4016 7914 4016 7916
      4012 7917 4011 7918 4012 7921 4009 7925
      4003 7930 4022 8047 4038 8002 4060 7973
      4053 7890 4037 7899
TIME...MOT...LOC 2357Z 276DEG 34KT 4050 7912 4033 7946 4023 8007 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
715 
WWUS51 KPBZ 130024
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
824 PM EDT Thu Aug 12 2021

PAC003-005-051-063-125-129-130034-
/O.EXP.KPBZ.SV.W.0258.000000T0000Z-210813T0030Z/
Washington PA-Indiana PA-Allegheny PA-Westmoreland PA-Armstrong PA-
Fayette PA-
824 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON...SOUTHERN
INDIANA...SOUTHEASTERN ALLEGHENY...WESTMORELAND...SOUTH CENTRAL
ARMSTRONG AND NORTHEASTERN FAYETTE COUNTIES WILL EXPIRE AT 830 PM
EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern and west central Pennsylvania.

LAT...LON 4018 7913 4018 7914 4016 7914 4016 7916
      4012 7917 4011 7918 4012 7921 4009 7925
      4003 7930 4022 8047 4038 8002 4060 7973
      4053 7890 4037 7899
TIME...MOT...LOC 0024Z 271DEG 31KT 4049 7882 4033 7916 4023 7977 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 5:20 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 12, 5:20 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
520 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage on Friday evening.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Scattered to numerous thunderstorms will continue ahead of a
vorticity max as it treks east across northern Ohio into western PA.
Converging sly flow, with dewpoint values in the low to mid 70s, is
providing sufficient moisture feed for rapid updraft development
given ML CAPE values in excess of 2500 J/kg. Progressive mid level
wind combined with available DCAPE values > 1000 J/kg should continue
the damaging wind threat for the remainder of this evening.

The heat advisory collaboratively remains in place with forecast
values right around 100F.

Convection chance, mainly showers, will continue overnight as overall
ascent improves with the encroaching upr trough/cold front. Expect
lows again around 70 F given the abundant llvl moisture plaguing the
region.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Friday's convection largely depends on the trends upstream as the
pattern favorable for northwest flow and a series of MCS's moving
through the forecast area continues. The upper level pattern does
indicate some support aloft as the trough dips further south owing to
stronger organization and development. Will expect destabilization
Friday afternoon again with the approach of another MCS with better
organization. Timing however, is quite difficult and confidence is
low.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night will feature the cold front pushing though ahead of a
strong upper level trough digging south through the Great Lakes
Region bringing an end to the unsettle weather by Saturday. High
pressure will settle in behind bringing a cooler airmass and
temperatures returning to seasonal or just below seasonal values.

The western side of the high will move into the area by Monday and
Tuesday allowing from warm and moist return flow to once again flow
back into the region. This will bring active weather to the region
to end the extended period.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
More convection is likely this aftn with the apch of another
shortwave. These thunderstorms will likely cause lcl IFR restrictions
and 25+_kt wind gusts fm PIT n and ewd.

.Outlook...
Periodic restrictions in showers/tstms are likely thru Sat as a cold
front moves through the area.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ013-014-020>023-
     029-031-073-075.
OH...Heat Advisory until 8 PM EDT this evening for OHZ039>041-048>050-
     057>059-068-069.
WV...Heat Advisory until 8 PM EDT this evening for WVZ001>004-012-021-
     509.

&&
Hazardous weather outlook, Aug 12, 3:53 PM EDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
353 PM EDT Thu Aug 12 2021

WVZ510>514-132000-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
353 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not anticipated.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-049-050-PAZ013-014-020>023-029-031-073-075-WVZ001>003-
132000-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Fayette-Hancock-Brooke-Ohio-
353 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057>059-068-069-WVZ004-012-021-509-132000-
Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Marshall-Wetzel-
Marion-Monongalia-
353 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-074-076-132000-
Mercer-Venango-Forest-Clarion-Jefferson PA-
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
353 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Aug 12, 6:24 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
624 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     EASTBROOK               41.04N  80.27W
08/12/2021                   LAWRENCE           PA   TRAINED SPOTTER

            SPOTTER REPORTED SEVERAL TREES DOWN ALONG OR NEAR ROUTE
            168 IN EASTBROOK

&&

EVENT NUMBER PBZ2102128

BROWN
Special weather statement, Aug 12, 6:45 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
645 PM EDT Thu Aug 12 2021

OHZ057-122315-
Muskingum OH-
645 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of central Muskingum
County through 715 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frazeysburg, or 7 miles northwest of Zanesville, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zanesville, South Zanesville, North Zanesville, Dresden, Frazeysburg,
Pleasant Grove, Norwich, Chandlersville, Bridgeville, Drake, Otsego,
and Duncan Falls.

This includes Interstate 70 in Ohio between mile markers 146 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3994 8218 4012 8219 4014 8177 3986 8175
TIME...MOT...LOC 2245Z 263DEG 20KT 4004 8209

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 12, 6:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     CRIDERS CORNERS         40.68N  80.11W
08/12/2021                   BUTLER             PA   911 CALL CENTER

            REPORT OF SEVERAL TREES AND LINES DOWN IN THE AREA OF
            CRANBERRY TOWNSHIP

&&

EVENT NUMBER PBZ2102129

BROWN
Local storm report, Aug 12, 6:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
649 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     GLEN EDEN               40.73N  80.12W
08/12/2021                   BUTLER             PA   SOCIAL MEDIA

            PHOTO OF LARGE UPROOTED TREE ON SETTLERS VILLAGE
            CIRCLE. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2102130

JF
Local storm report, Aug 12, 6:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
654 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 WNW GLEN EDEN         40.73N  80.13W
08/12/2021                   BUTLER             PA   SOCIAL MEDIA

            REPORT OF MANY DOWNED OR BROKEN TREES. TIME ESTIMATED
            BASED ON RADAR.

&&

EVENT NUMBER PBZ2102131

JF
Local storm report, Aug 12, 7:09 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     1 NNW WATERSON          41.19N  79.30W
08/12/2021                   CLARION            PA   911 CALL CENTER

            LINES AND TREE DOWN ON HIGHWAY 322 NEAR DETRICK ROAD

&&

EVENT NUMBER PBZ2102132

BROWN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:15 AM EDTHeat AdvisoryPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Greene and 3 more16 hr
Aug 12, 11:19 AM EDTSpecial Weather StatementPBZMercer41 min
Aug 12, 11:33 AM EDTSevere Thunderstorm WarningPBZLawrence, Mercer, Venango27 min
Aug 12, 11:49 AM EDTSpecial Weather StatementPBZLawrence26 min
Aug 12, 11:59 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence31 min
Aug 12, 12:16 PM EDTSpecial Weather StatementPBZBeaver29 min
Aug 12, 12:21 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 1 more39 min
Aug 12, 12:34 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland41 min
Aug 12, 12:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland49 min
Aug 12, 1:05 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson25 min
Aug 12, 1:26 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson49 min
Aug 12, 4:16 PM EDTSpecial Weather StatementPBZClarion, Venango29 min
Aug 12, 4:46 PM EDTSevere Thunderstorm WarningPBZClarion, Venango44 min
Aug 12, 4:52 PM EDTSpecial Weather StatementPBZMercer23 min
Aug 12, 4:56 PM EDTSevere Thunderstorm WarningPBZForest, Venango35 min
Aug 12, 5:03 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango42 min
Aug 12, 5:20 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson40 min
Aug 12, 5:43 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer, Venango3 hr
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence47 min
Aug 12, 5:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler52 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington24 min
Aug 12, 6:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango50 min
Aug 12, 6:13 PM EDTFlash Flood WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango3 hr
Aug 12, 6:33 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington42 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 1 more67 min
Aug 12, 6:40 PM EDTSevere Thunderstorm WarningPBZWashington20 min
Aug 12, 6:53 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson37 min
Aug 12, 7:31 PM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Aug 12, 7:43 PM EDTSevere Thunderstorm WarningPBZIndiana34 min
Aug 12, 7:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.